DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Maxidex (Dexamethasone Ophthalmic) - Sensation of Foreign Body - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Sensation of Foreign Body (1)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Maxidex (Dexamethasone Ophthalmic) where reactions include sensation of foreign body. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Maxidex side effects in 62 year old female

Reported by a health professional (non-physician/pharmacist) from Russian Federation on 2012-06-29

Patient: 62 year old female

Reactions: Sensation of Foreign Body, Eye Irritation, Corneal Erosion, Visual Acuity Reduced, Corneal Opacity, Herpes Virus Infection

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Maxidex

Other drugs received by patient: Diclo-F: Ophthalmic / Diclofenac

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017